Items where Division is "Instituto de Matemática Interdisciplinar (IMI)" and Year is [pin missing: value2]

Group by: Item Type | No Grouping
Jump to: Article
Number of items at this level: 16.

Article

Díaz, Jesus Ildefonso and Giacomoni, Jacques (2022) Monotone continuous dependence of solutions of singular quenching parabolic problems. Rendiconti del Circolo Matematico di Palermo Series 2 . ISSN 0009-725X

Boza, Santiago and Křepela, Martin and Soria, Javier (2022) Lorentz and Gale–Ryser theorems on general measure spaces. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 152 (4). pp. 857-878. ISSN 0308-2105

Campoamor-Stursberg, Rutwig and Montigny, Marc de and Traubenberg, Michel Rausch de (2022) an overview of generalised Kac-Moody algebras on compact real mainfolds. Journal of geometry and physics, 180 . ISSN 0393-0440

Almirón, Patricio and Moyano Fernández, Julio-José (2022) Supersymmetric gaps of a numerical semigroup with two generators. Communications in Algebra . ISSN 0092-7872

Campoamor Stursberg, Otto Ruttwig and Marquette, Ian (2022) Quadratic algebras as commutants of algebraic Hamiltonians in the enveloping algebra of Schrödinger algebras. Annals of physics, 437 . ISSN 0003-4916

Lastra Díaz, Juan J. and Ortuño, M. T. (2022) A new mixed-integer programming model for irregular strip packing based on vertical slices with a reproducible survey. (Unpublished)

Almirón, Patricio (2021) The 3/4 problem for germs of isolated plane curve singularities. Trends in Mathematics, 15 . ISSN 2297-0215

Benito, J. J. and García, A. and Gavete, L. and Negreanu, Mihaela and Ureña, F. and Vargas, M. A. (2021) Solving a reaction-diffusion system with chemotaxis and non-local terms using Generalized Finite Difference Method. Study of the convergence. Journal of Computational and Applied Mathematics, 389 . p. 113325. ISSN 0377-0427

López Gómez, Julián and Muñoz Hernández, Eduardo (2021) A spatially heterogeneous predator-prey model. Discrete and Continuous Dynamical Systems. Series B. A Journal Bridging Mathematics and Sciences, 26 (4). pp. 2085-2113. ISSN 1531-3492

Benito, J. J. and García, A. and Gavete, L. and Negreanu, Mihaela and Ureña, F. and Vargas, A. M. (2021) On the convergence of the Generalized Finite Difference Method for solving a chemotaxis system with no chemical diffusion. Computational Particle Mechanics, 8 . pp. 625-636. ISSN 2196-4378

León Caballero, Javier and Puerto, Justo and Vitoriano, Begoña (2020) A Risk-Aversion Approach for the Multiobjective Stochastic Programming Problem. Mathematics, 8 (11). 1 -26. ISSN 2227-7390

Benito, J. J. and García, A. and Gavete, L. and Negreanu, Mihaela and Ureña, F. and Vargas, A. M. (2020) Solving a fully parabolic chemotaxis system with periodic asymptotic behavior using Generalized Finite Difference Method. Applied Numerical Mathematics, 157 . pp. 356-371. ISSN 0168-9274

Flores, Inmaculada and Ortuño, M. T. and Tirado Domínguez, Gregorio and Vitoriano, Begoña (2020) Supported Evacuation for Disaster Relief through Lexicographic Goal Programming. Mathematics, 8 (4). pp. 648-668. ISSN 2227-7390

Velasco, María Pilar and Usero, David and Jiménez, Salvador and Vázquez Martínez, Luis and Vázquez Poletti, José Luis and Mortazavi, Mina (2020) About Some Possible Implementations of the Fractional Calculus. Mathematics, 8 (6). p. 893. ISSN 2227-7390

Roanes-Lozano, Eugenio and Casella, Eduardo A. and Sánchez, Fernando and Hernando, Antonio (2020) Diagnosis in Tennis Serving Technique. Algorithms, 13 (5). p. 106. ISSN 1999-4893

Rodríguez-Martínez, Adán and Vitoriano, Begoña (2020) Probability-Based Wildfire Risk Measure for Decision-Making. Mathematics, 8 (4). p. 557. ISSN 2227-7390

This list was generated on Thu Sep 29 02:32:20 2022 CEST.